Pendiente de publicar biografía


Publicaciones

2020

Pérez-Benito, C; Jordán, C; Conejero, J A; Morillas, S

Graphs based methods for simultaneous smoothing and sharpening Journal Article

En: MethodsX, 7 , 2020, (cited By 0).

Enlaces | BibTeX

2019

Cordero, A; Jordán, C; Sanabria, E; Torregrosa, J R

A new class of iterative processes for solving nonlinear systems by using one divided differences operator Journal Article

En: Mathematics, 7 (9), 2019, (cited By 3).

Enlaces | BibTeX

Jordán, C; Magreñán, Á A; Orcos, L

Considerations about flip education in the teaching of advanced mathematics Journal Article

En: Education Sciences, 9 (3), 2019, (cited By 4).

Enlaces | BibTeX

Pérez-Benito, C; Jordán, C; Conejero, J A; Morillas, S

Graph-based methods for simultaneous smoothing and sharpening of color images Journal Article

En: Journal of Computational and Applied Mathematics, 350 , pp. 380-395, 2019, (cited By 1).

Enlaces | BibTeX

Orcos, L; Jordán, C; Magreñán, A

3D visualization through the hologram for the learning of area and volume concepts Journal Article

En: Mathematics, 7 (3), 2019, (cited By 4).

Enlaces | BibTeX

2018

Cordero, A; Jordán, C; Sanabria-Codesal, E; Torregrosa, J R

Highly efficient iterative algorithms for solving nonlinear systems with arbitrary order of convergence p+3, p≥5 Journal Article

En: Journal of Computational and Applied Mathematics, 330 , pp. 748-758, 2018, (cited By 3).

Enlaces | BibTeX

Pérez-Benito, C; Morillas, S; Jordán, C; Conejero, J A

A model based on local graphs for colour images and its application for Gaussian noise smoothing Journal Article

En: Journal of Computational and Applied Mathematics, 330 , pp. 955-964, 2018, (cited By 7).

Enlaces | BibTeX

2017

Cordero, A; Jordán, C; Torregrosa, J R

A dynamical comparison between iterative methods with memory: Are the derivatives good for the memory? Journal Article

En: Journal of Computational and Applied Mathematics, 318 , pp. 335-347, 2017, (cited By 1).

Enlaces | BibTeX

Jordán, C; Gómez, J A; Conejero, J A

An analysis of the influence of Graph Theory when preparing for Programming Contests Journal Article

En: Mathematics, 5 (1), 2017, (cited By 0).

Enlaces | BibTeX

2016

Conejero, J A; Jordán, C; Sanabria-Codesal, E

An algorithm for self-organization of driverless vehicles of a car-rental service Journal Article

En: Nonlinear Dynamics, 84 (1), pp. 107-114, 2016, (cited By 7).

Enlaces | BibTeX

2015

Cordero, A; Jordán, C; Torregrosa, J R

One-point Newton-type iterative methods: A unified point of view Journal Article

En: Journal of Computational and Applied Mathematics, 275 , pp. 366-374, 2015, (cited By 6).

Enlaces | BibTeX

2014

Jordán, C; Torregrosa, J R

Characterization of the existence of an n0 -completion of a partial n0 -matrix with an associated directed cycle Journal Article

En: The Scientific World Journal, 2014 , 2014, (cited By 0).

Enlaces | BibTeX

Conejero, J A; Jordán, C; Sanabria-Codesal, E

A tree-based model for setting optimal train fare zones Journal Article

En: Mathematical Problems in Engineering, 2014 , 2014, (cited By 1).

Enlaces | BibTeX

Conejero, J A; Jordán, C; Sanabria-Codesal, E

An iterative algorithm for the management of an electric car-rental service Journal Article

En: Journal of Applied Mathematics, 2014 , 2014, (cited By 7).

Enlaces | BibTeX

2012

Jordán, C; Morillas, S; Sanabria-Codesal, E

Colour image smoothing through a soft-switching mechanism using a graph model Journal Article

En: IET Image Processing, 6 (9), pp. 1293-1298, 2012, (cited By 5).

Enlaces | BibTeX

2009

Jordán, C; Araújo, C M; Torregrosa, J R

N<inf>0</inf> completions on partial matrices Journal Article

En: Applied Mathematics and Computation, 211 (2), pp. 303-312, 2009, (cited By 2).

Enlaces | BibTeX

Jordán, C; Torregrosa, J R

The number of viable ecological trophic networks Journal Article

En: Mathematical and Computer Modelling, 50 (5-6), pp. 947-952, 2009, (cited By 0).

Enlaces | BibTeX

Jordán, C; Torregrosa, J R; el-Ghamry, R

The completable digraphs for the totally nonnegative completion problem Journal Article

En: Linear Algebra and Its Applications, 430 (5-6), pp. 1675-1690, 2009, (cited By 1).

Enlaces | BibTeX

2004

Jordán, C; Torregrosa, J R

The totally positive completion problem Journal Article

En: Linear Algebra and Its Applications, 393 (1-3), pp. 259-274, 2004, (cited By 9).

Enlaces | BibTeX

2003

Jordán, C; Torregrosa, J R; Urbano, A M

Completions of partial P-matrices with acyclic or non-acyclic associated graph Journal Article

En: Linear Algebra and Its Applications, 368 , pp. 25-51, 2003, (cited By 3).

Enlaces | BibTeX

2002

Jordán, C; Torregrosa, J R; Urbano, A M

r-numbers completion problems of partial upper canonical form II Journal Article

En: Applied Mathematics Letters, 15 (7), pp. 885-891, 2002, (cited By 0).

Enlaces | BibTeX

Jordán, C; Torregrosa, J R; Urbano, A M

r-numbers completion problems of partial upper canonical form I Journal Article

En: Applied Mathematics Letters, 15 (6), pp. 685-691, 2002, (cited By 1).

Enlaces | BibTeX

Jordán, C; Torregrosa, J R; Urbano, A M

Inverse M-matrix completion problem with zeros in the inverse completion Journal Article

En: Applied Mathematics Letters, 15 (6), pp. 677-684, 2002, (cited By 1).

Enlaces | BibTeX

2001

Jordán, C; Torregrosa, J R; Urbano, A M

Graphs and controllability completion problems Journal Article

En: Linear Algebra and Its Applications, 332-334 , pp. 355-370, 2001, (cited By 0).

Enlaces | BibTeX

2000

Jordán, C; Torregrosa, J R; Urbano, A

Controllability completion problems of partial upper triangular matrices Journal Article

En: Linear and Multilinear Algebra, 47 (1), pp. 57-75, 2000, (cited By 1).

Enlaces | BibTeX

1998

Jordán, C; Torregrosa, J R; Urbano, A

An algorithm for nilpotent completions of partial Jordan matrices Journal Article

En: Linear Algebra and Its Applications, 275-276 , pp. 315-325, 1998, (cited By 3).

Enlaces | BibTeX

Jordán, C; Torregrosa, J R; Urbano, A M

On the Rodman-Shalom conjecture regarding the Jordan form of completions of partial upper triangular matrices Journal Article

En: Electronic Journal of Linear Algebra, 3 , pp. 103-118, 1998, (cited By 3).

Enlaces | BibTeX

1997

Jordán, C; Torregrosa, J R; Urbano, A

On the Jordan form of completions of partial upper triangular matrices Journal Article

En: Linear Algebra and Its Applications, 254 (1-3), pp. 241-250, 1997, (cited By 5).

Enlaces | BibTeX

Congresos

Lo sentimos, no hay publicaciones que cumplan este criterio.